# SDR RAIA960431

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS280343
- Condition: Failed
- Location: Lt Engine
- Part time: 9,487 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMI - FLT NR 7512 - IN FLIGHT LEFT ENGINE OIL TEMPERATURE ROSE TO 140 DEGREES THEN DROPPED TO 130 DEGREES, OIL PRESS APPROXIMATELY 118 PSI.  MX REPLACED LEFT ENGINE OIL TEMP BULB PERFORMED GROUND RUNS OPERATIONAL CHECKS GOOD.  (M)
